MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS¿ MEDBANK TOWER AUX; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS¿ MEDBANK TOWER AUX; AUTOMATED DISPENSING CABINET
Model Number 500004500001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower aux, the system had a failed all-in-one (aio) unit where the screen was flickering.The lower half of the display showed intermittent horizontal green and pink lines, making it difficult to view the interface.After logging into the cubex application, the buttons were not visible due to the display issue.If the device screen becomes unresponsive, the application might be frozen.If this issue recurs, delays in dispensing medications especially critical drugs might cause or contribute to an adverse event.However, there were no delay or adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 03-nov-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident, a technical support specialist (tss) guided the customer through troubleshooting steps, including powering the aio off and on using the power button; however, the customer reported that flickering lines were still present, though nearly transparent.The tss then guided the customer to restart the aio within the cubex application, but the issue persisted, with the lower half of the screen intermittently displaying horizontal green and pink lines.The customer again power-cycled the aio, which temporarily resolved the touchscreen issue.A field service engineer (fse) later worked with medbank support and based on the customer¿s confirmation that the flickering had disappeared and not returned, it was suggested to close the ticket.The system functioned as intended after the technical support specialist and field service engineer assisted and investigated with the issues the device.

Brand Name
BD PYXIS¿ MEDBANK TOWER AUX
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
8586172000
MDR Report Key25733942
Report Number2016493-2026-43592
Device Sequence Number16073214
Product Code BRY
UDI-Device Identifier10885403512575
UDI-Public(01)10885403512575
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500004500001
Device Catalogue Number169-12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown